# SDR SWAA2015021636636

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 42,635 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101110
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMER EXIT LIGHT MISSING.  INSTALLED LIGHT ASSEMBLY IAW MM.
